# SDR CALA2022020800351

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 2,885 hours, 1,087 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 8 To 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEAT EPL SHROUDS ARE LOOSE AR 14,15,27C. BLANKING SHROUDS ARE LOOSE AT 8,9,10,12,20,21,24,25,26,28,29,32,34,35,38,39D. SECURED ALL EPL AND BLANK SHROUDS ON LISTED SEATS IAW CMM 25-21-65. EPL OPS. CHK''S. GOOD.
